MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA PLUS BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA PLUS BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7501A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the auxiliary power cord needed to be replaced.It is necessary for the pro+ mattress to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm) and testing for joint commission certification.Examine the entire length of the mattress power cord.Make sure there are no cuts or exposed wires.Make sure the plug is a one-piece molded plug assembly.Examine the plug for damage.Replace the mattress power cord if the plug shows: discoloration of the plug molding on or around the plug blades.Signs of cracking.Loose fit of the plug blade (the plug blade moves in the molding).A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the auxiliary power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician to report the progressa plus auxiliary power cord had copper wires exposed.The bed was located at the account.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
PROGRESSA PLUS BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22907828
Report Number1824206-2025-01485
Device Sequence Number18166079
Product Code FNL
UDI-Device Identifier00887761966925
UDI-Public(01)00887761966925(11)231025
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP7501A
Device Catalogue NumberP7501A000032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown